# SDR 95ZZZZ100

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104GL
- Make and model: Beech 1900C
- Aircraft serial: UC104
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 101610000613
- Condition: Damage
- Location: Lt Horiz Stab
- Part time: 9,762 hours
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RHI - DURING DE-ICING OPERATIONS, THE DE-ICE TOWER CONTACTED THE LEFT ELEVATOR RESULTING IN DAMAGE BEYOND LIMITS.  MAINTENANCE REMOVED THE DAMAGE ELEVATOR, INSPECTED THE AREA FOR DAMAGE, AND INSTALLED A SERVICEABLE ELEVATOR.
